# SDR SWAA2021051773150

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 1,143 hours, 527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DOES NOT PREFLIGHT ( NO GREEN FLASH ) ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) /
